Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Simple geodesics on Riemann surfaces


Author: Troels Jørgensen
Journal: Proc. Amer. Math. Soc. 86 (1982), 120-122
MSC: Primary 30F10; Secondary 32G15, 53C22
DOI: https://doi.org/10.1090/S0002-9939-1982-0663879-3
MathSciNet review: 663879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As observed by Myrberg, on any closed hyperbolic surface the closed geodesics cover a dense subset. Below, it is shown that the simple geodesics cannot cover such parts of a surface which are sufficiently thin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F10, 32G15, 53C22

Retrieve articles in all journals with MSC: 30F10, 32G15, 53C22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663879-3
Article copyright: © Copyright 1982 American Mathematical Society